MathSciNet Relay Station
MathSciNet bibliographic data
MR1671870 32F18 (32W05)
Diederich, Klas; Fornæss, John Erik Support functions for convex domains of finite type. Math. Z. 230 (1999), no. 1, 145–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement